Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 79, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 22, 2005, 12:23 PM CST for Russell County, Alabama. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2005, 12:23 PM CST (18:23 UTC)
- Expired
- Mar 22, 2005, 12:45 PM CST
- In force
- 22 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Russell County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 9:15 AM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 221823
SVRBMX
ALC113-221845-
/O.NEW.KBMX.SV.W.0079.050322T1824Z-050322T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1224 PM CST TUE MAR 22 2005
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN RUSSELL COUNTY IN SOUTHEAST ALABAMA
THIS INCLUDES THE CITY OF PHENIX CITY
* UNTIL 1245 PM CST
* AT 1219 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR SEALE...OR ABOUT 16 MILES SOUTHWEST OF
PHENIX CITY...AND MOVING NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LADONIA.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3236 8539 3220 8517 3239 8498 3249 8502
3246 8527
$$
KH/991 follow-up statement
000
WWUS54 KBMX 221844
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1244 PM CST TUE MAR 22 2005
ALC113-221854-
/O.EXP.KBMX.SV.W.0079.000000T0000Z-050322T1845Z/
RUSSELL AL-
1244 PM CST TUE MAR 22 2005
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RUSSELL COUNTY
EXPIRES AT 1245 PM CST...
THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE MOVED OUT OF THE COUNTY.
LAT...LON 3236 8539 3220 8517 3239 8498 3249 8502
3246 8527
$$
KH/99What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 2:57 AM CST, 9 hours 26 minutes earlier.
Area forecast discussion, Mar 22, 2:57 AM CST, 9 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 257 AM CST TUE MAR 22 2005 .DISCUSSION... WELL...THE STAGE IS SET SYNOPTICALLY. HOWEVER...THERES AS MANY QUESTIONS ON THE MESOSCALE AS IN AN S.A.T. TEST. CURRENTLY...THE BIG BAD UPPER TROF IS ROLLING EASTWARD AS EXPECTED... WITH A DEEPENING SURFACE LOW CENTERED ON OKLAHOMA. STRONG/SEVERE STORMS HAVE FINALLY PUSHED ACROSS THE MS RIVER...WHILE ALABAMA REMAINS HIGH AND DRY FOR THE TIME BEING. BASED ON LATEST RADAR TRENDS AND LOOKING AT SURFACE OBSERVATIONS... AND REFERENCING THE POSSIBLE SCENARIOS DETAILED IN YESTERDAY MORNINGS DISCUSSION...IT LOOKS LIKE SCENARIO 1 (EARLY MORNING SQUALL LINE THROUGH ALABAMA) IS THE LEAST LIKELY TO HAPPEN. STRONGEST CELLS HAVE ONLY JUST BARELY MOVED ACROSS THE MS RIVER. PLUS...THESE STORMS ARENT YET THE MOST LINEAR ORGANIZED THINGS IVE SEEN. NOT TO MENTION THAT DEWPOINTS FARTHER TO THE EAST OF THE CURRENT CONVECTION WOULD NOT REALLY BE ALL THAT SUPPORTIVE FOR SUSTAINING IT. YOU KNOW...I MAYBE SHOULD HAVE RECOGNIZED THE POSSIBILITY OF A FOURTH SCENARIO YESTERDAY -- ONE IN WHICH THE MODE OF CONVECTION REMAINS MORE SUPERCELLULAR...OR CLUSTERED...RATHER THAN LINEAR. THIS SCENARIO WOULD DECREASE THE IMPORTANCE OF TIMING OF THE ARRIVAL OF THE CONVECTION INTO ALABAMA. MEANING...THE LACK OF A SQUALL LINE PASSAGE ELIMINATES THE NEED FOR THE ATMOSPHERE TO RELOAD AFTERWARDS FOR ANOTHER ROUND OF SEVERE. WHICH BRINGS US BACK TO THE MESOSCALE QUESTIONS...THE MOST IMPORTANT ONES BEING... 1) WHAT WILL HAPPEN TO THE CURRENT STORMS NEAR THE MS RIVER? WILL THEY MOVE MORE NORTH THAN EAST? WILL THEY BE ABLE TO MAINTAIN THEIR STRENGTH? AND WILL THEY ORGANIZE MORE LINEARLY? 2) CAN SURFACE DEWPOINTS HERE RISE INTO LOWER 60S? 3) HOW MUCH SUNSHINE WILL THERE BE THIS MORNING AND EARLY AFTERNOON...AND HOW WARM WILL IT GET TODAY AS A RESULT? THE SEQUENCE OF EVENTS (AND ANSWERS TO THE ABOVE QUESTIONS) THAT WOULD CONCERN ME THE MOST IS THAT THE CURRENT MS RIVER CONVECTION EITHER REMAINS TO OUR WEST THROUGH NOON (OR WEAKENS BEFORE IT GETS HERE)...THE SUN COMES OUT AND RAISES TEMPS INTO THE 70S...AND DEWPOINTS ARE ABLE TO CLIMB INTO THE LOWER/MID 60S. IF THIS WERE TO HAPPEN...GIVEN HOW THINGS ARE FORECAST TO BE SYNOPTICALLY (AS FAR AS INSTABILITY AND SHEAR PARAMETERS GO)...THEN I WOULD EXPECT TO SEE EXPLOSIVE SUPERCELL DEVELOPMENT THIS AFTERNOON AND EVENING ACROSS THE FORECAST AREA. AS I SEE IT...THE BIGGEST UNCERTAINTY TODAY ON HOW MUCH SEVERE WEATHER WE GET IS WITH THE DEWPOINTS. THE MODELS (ESPECIALLY THE ETA) SHOW THAT AFTER 21Z TODAY...LAPSE RATES...INSTABILITIES...AND SHEAR/HELICITY PARAMETERS ALL WOULD SUPPORT CELLULARLY ORGANIZED SEVERE CONVECTION. THIS MAY BE A CASE WHERE THE TRIGGER OF THIS LOADED GUN IS ACTUALLY HIGH DEWPOINTS ADVECTING IN AT JUST THE RIGHT TIME. SURE...THIS IS ALL QUITE A SPECIFIC SERIES OF EVENTS THAT WOULD NEED TO HAPPEN...BUT ONE HAS TO BE SITUATIONALLY AWARE TO ALL POSSIBILITIES. ANYWAY...HAVING SAID ALL THAT...WILL CONTINUE TO GO WITH SEVERE WORDING IN THE ZONES THIS AFTERNOON. ALSO...GIVEN THE LATEST MODEL OUTPUT THAT SHOWS THINGS HAPPENING SLOWER...WILL ALSO INCLUDE SOME SEVERE WORDING INTO THIS EVENING AS WELL. THE BAD WEATHER SHOULD CLEAR OUT OF HERE LATE TONIGHT...TAKING US BACK TO DRY WEATHER FOR THE LATTER HALF OF THE WEEK. FRIDAY LOOKS RATHER TOASTY. MOISTURE WILL BEGIN TO SURGE NORTHWARD ACROSS THE AREA ON SATURDAY IN ADVANCE OF NEXT STORM SYSTEM. WILL KEEP POPS IN THE CHANCE CATEGORY ON SATURDAY. COLD FRONT EXPECTED TO MOVE INTO AND ACROSS THE AREA ON SUNDAY. IMPRESSIVE UPPER SUPPORT AND VERY MOIST AND UNSTABLE AIR MASS IN PLACE. WILL FORECAST SHOWERS AND THUNDERSTORMS LIKELY ON SUNDAY. WITH TIMING REMAINING A PROBLEM WILL CARRY A CHANCE OF SHOWERS AREA-WIDE ON MONDAY TO ACCOUNT FOR ANY SLOW DOWN IN THE UPPER PORTION OF THE SYSTEM MOVING ACROSS THE AREA. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 69 54 63 41 / 50 50 10 0 ANNISTON 69 55 63 41 / 50 50 10 0 BIRMINGHAM 69 54 63 42 / 60 50 10 0 TUSCALOOSA 71 52 63 42 / 70 40 0 0 CALERA 71 54 64 42 / 50 50 0 0 AUBURN 71 58 70 44 / 50 40 0 0 MONTGOMERY 73 55 70 44 / 50 40 0 0 TROY 72 57 71 45 / 50 30 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 61/50
Hazardous weather outlook, Mar 22, 12:21 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1221 PM CST TUE MAR 22 2005 ALZ011>015-017>050-222100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1221 PM CST TUE MAR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...(THIS AFTERNOON AND TONIGHT). THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE FORECAST AREA. RIGHT OF LINE FROM WEDOWEE TO BLOUNT IS UNDER A SLIGHT RISK. EAST OF INTERSTATE 65 CAN EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON HOURS. HAIL...WINDS...AND ISOLATED TORNADOES CAN OCCUR WITH THESE STORMS. AS THE UPPER LEVEL SUPPORT MOVES ACROSS THE STATE TONIGHT ANOTHER ROUND OF SEVERE WEATHER COULD OCCUR DURING THE EVENING AND OVERNIGHT HOURS. SOME SUPERCELLS COULD DEVELOP AS THE AIR MASS DESTABILIZES...AND PEAK HEATING OF THE DAY TAKES PLACE. ISOLATED TORNADOES...LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY). THERE IS ALSO A SMALL POSSIBILITY OF SEVERE WEATHER LATE SATURDAY AND INTO EASTER SUNDAY...AS A STORM SYSTEM APPROACHES FROM THE WEST. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS HIGHLY LIKELY AREA-WIDE TODAY AND INTO TONIGHT.
In the hours before
Local storm report, Mar 22, 11:13 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1113 AM CST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM HAIL BELLAMY 32.45N 88.13W
03/22/2005 0.50 INCH SUMTER AL PUBLIC
PUBLIC REPORTED MARBLE SIZED HAIL.
0919 AM HAIL WILSONVILLE 33.24N 86.48W
03/22/2005 1.50 INCH SHELBY AL PUBLIC
NWS EMPLOYEE FAMILY MEMBER REPORTED PING PONG BALL SIZED
HAIL.
0924 AM HAIL E SELMA 32.42N 87.03W
03/22/2005 0.75 INCH DALLAS AL PUBLIC
PUBLIC REPORTED PENNY SIZED HAIL.
0938 AM HAIL TALLADEGA 33.43N 86.10W
03/22/2005 0.25 INCH TALLADEGA AL PUBLIC
PUBLIC REPORTED PEA TO DIME SIZED HAIL IN THE RENFROW
COMMUNITY.
0938 AM HAIL W ASHLAND 33.27N 85.83W
03/22/2005 0.25 INCH CLAY AL EMERGENCY MNGR
PUBLIC REPORTED PEA SIZED HAIL.
0940 AM HAIL NW TALLADEGA 33.43N 86.10W
03/22/2005 0.75 INCH TALLADEGA AL EMERGENCY MNGR
PUBLIC REPORTED PENNY SIZED HAIL NEAR HWY 77 AND HWY 34.
0945 AM HAIL BILLINGSLEY 32.66N 86.71W
03/22/2005 0.75 INCH AUTAUGA AL CO-OP OBSERVER
REPORTED BY NWS COOPERATIVE OBSERVER.
0945 AM HAIL BIRMINGHAM 33.53N 86.80W
03/22/2005 0.50 INCH JEFFERSON AL AMATEUR RADIO
MARBLE SIZED HAIL REPORTED NEAR EASTWOOD MALL.
0945 AM HAIL E LINCOLN 33.60N 86.14W
03/22/2005 0.75 INCH TALLADEGA AL EMERGENCY MNGR
EMA REPORTED PENNY SIZED HAIL NEAR EASTABOGA.
0958 AM HAIL W TRUSSVILLE 33.64N 86.59W
03/22/2005 0.50 INCH JEFFERSON AL AMATEUR RADIO
PUBLIC REPORTED MARBLE SIZED HAIL NEAR HUFFMAN.
1000 AM HAIL LIVINGSTON 32.60N 88.19W
03/22/2005 0.25 INCH SUMTER AL LAW ENFORCEMENT
PEA SIZED HAIL REPORTED IN LIVINGSTON.
&&
KSUMRALLSpecial weather statement, Mar 22, 11:27 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1127 AM CST TUE MAR 22 2005 ALZ050-221815- BARBOUR- 1127 AM CST TUE MAR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BARBOUR COUNTY UNTIL 1215 PM CST... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 1124 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES SOUTHWEST OF CLIO...MOVING NORTHEAST AT 45 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR CLIO...LOUISVILLE AND CLAYTON THROUGH 1215 PM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 22, 11:35 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1135 AM CST TUE MAR 22 2005 ALZ037-221800- TALLAPOOSA- 1135 AM CST TUE MAR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TALLAPOOSA COUNTY UNTIL NOON CST... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 1129 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER ALEXANDER CITY...MOVING NORTHEAST AT 60 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR ALEXANDER CITY...NEW SITE AND GOLDVILLE THROUGH NOON CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 22, 11:59 AM CST, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1159 AM CST TUE MAR 22 2005 ALZ046-221830- BULLOCK- 1159 AM CST TUE MAR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BULLOCK COUNTY UNTIL 1230 PM CST... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 1159 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER MIDWAY...MOVING NORTHEAST AT 45 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR MIDWAY THROUGH 1230 PM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 22, 12:03 PM CST, 20 minutes before
ALZ-DDHHMM- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM ALABAMA 1203 PM CST TUE MAR 22 2005 THE FOLLOWING COUNTIES HAVE BEEN REMOVED FROM SEVERE THUNDERSTORM WATCH NUMBER 65... WINSTON FAYETTTE WALKER TUSCALOOSA HALE MARENGO THE FOLLOWING COUNTIES REMAIN IN SEVERE THUNDERSTORM WATCH NUMBER 65 WHICH IS IN EFFECT UNTIL 300 PM... AUTAUGA BIBB BLOUNT CALHOUN CHAMBERS CHEROKEE CHILTON CLAY CLEBURNE COOSA ELMORE ETOWAH JEFFERSON LEE PERRY RANDOLPH SHELBY ST. CLAIR TALLADEGA TALLAPOOSA
Special weather statement, Mar 22, 12:07 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1207 PM CST TUE MAR 22 2005 ALZ048-221845- RUSSELL- 1207 PM CST TUE MAR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RUSSELL COUNTY UNTIL 1245 PM CST... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 1204 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 8 MILES SOUTHWEST OF PITTSVIEW...MOVING NORTHEAST AT 55 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR HURTSBORO... PITTSVIEW...COTTONTON...SEALE...HOLY TRINITY...FORT MITCHELL AND LADONIA THROUGH 1245 PM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 7:49 AM CST | Severe Thunderstorm Warning | BMX | Sumter | 26 min |
| Mar 22, 8:47 AM CST | Severe Thunderstorm Warning | BMX | Dallas | 43 min |
| Mar 22, 9:08 AM CST | Tornado Warning | BMX | Barbour, Pike | 37 min |
| Mar 22, 9:16 AM CST | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 44 min |
| Mar 22, 9:32 AM CST | Severe Thunderstorm Warning | BMX | Autauga | 43 min |
| Mar 22, 9:36 AM CST | Severe Thunderstorm Warning | BMX | Dallas | 54 min |
| Mar 22, 9:41 AM CST | Tornado Warning | BMX | Autauga | 34 min |
| Mar 22, 9:54 AM CST | Tornado Warning | BMX | Barbour, Russell | 36 min |
| Mar 22, 10:06 AM CST | Severe Thunderstorm Warning | BMX | Chilton | 24 min |
| Mar 22, 11:38 AM CST | Severe Thunderstorm Warning | BMX | Barbour | 37 min |
| Mar 22, 12:28 PM CST | Severe Thunderstorm Warning | BMX | Lee | 32 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.